Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 22, 2015, 11:10 PM EDT for Duval County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 11:10 PM EDT (03:10 UTC)
- Expired
- Jun 22, 2015, 11:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 22 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 3.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3314 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WWUS82 KJAX 230310
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 PM EDT MON JUN 22 2015
FLZ124-125-230345-
COASTAL NASSAU FL-COASTAL DUVAL FL-
1110 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL AND EAST
CENTRAL NASSAU COUNTIES UNTIL 1145 PM EDT...
AT 1110 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LITTLE TALBOT ISLAND...OR 10 MILES NORTHEAST OF ARLINGTON...
MOVING NORTHEAST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...ARLINGTON...YULEE...NEPTUNE
BEACH...LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3031 8164 3065 8154 3063 8144 3052 8144
3055 8147 3059 8146 3057 8148 3054 8147
3055 8148 3057 8151 3048 8141 3042 8141
3040 8140 3038 8148 3037 8145 3039 8143
3040 8139 3032 8139
TIME...MOT...LOC 0310Z 221DEG 12KT 3044 8148
$$
NELSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 22, 7:53 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 22, 7:53 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 753 PM EDT MON JUN 22 2015 ...STRONG TO SEVERE EVENING TSTORMS... .UPDATE...NUMEROUS CLUSTERS OF VERY SLOW MOVING STRONG TO SEVERE STORMS ERUPTED THIS AFTERNOON AND CONTINUE TO DO SO INTO THE EARLY EVENING AS A LARGE LINE OF TSTORMS EDGES SLOWLY SOUTHWARD OVER OUR NORTHERN GA ZONES...WHILE REMNANT OUTFLOWS INTERACT WITH THE RIVER/SEA BREEZES NEAR THE ST JOHNS RIVER CORRIDOR. THE HRRR CONTINUED TO INITIALIZE WELL COMPARED TO OTHER GUIDANCE IN THE SHORT RANGE SUITE AND LEANED TOWARD ITS RESONABLE DEPICTION OF EXPANSION OF TSTORM ACTIVITY ALONG THE ST JOHNS RIVER CORRIDOR THROUGH 9 PM...WITH SE GA ACTIVITY FOCUSING FARTHER INLAND THROUGH THE REMAINDER OF THE EVENING WITH VERY GRADUAL DISSIPATION THROUGH MIDNIGHT AS DIURNAL HEATING IS LOST. UPDATED THE FORECAST TO INCLUDE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING WHERE STRONG/SEVERE TSTORMS ARE MOST PROBABLE. LINGERING OVERNIGHT CONVECTION POSSIBLE UNDER WEAK MEAN LAYER TROUGHING ACROSS THE DEEP SOUTH WITH THE BEST RAIN CHANCES WESTWARD ACROSS SE GA IN THE VICINITY OF THE LINGERING SURFACE FRONTAL ZONE AND ALONG THE GULF COAST REGION UNDER LOW LEVEL SW FLOW. MUGGY OVER NIGHT CONDITIONS WITH LOWS IN THE LOW TO MID 70S INLAND TO UPPER 70S COAST. SHALLOW PATCHY GROUND FOG POSSIBLE. && .AVIATION...MVFR CONDITIONS IN EVENING TSTORMS THEN PREVAILING VFR AFTER MIDNIGHT. PREVAILING VFR TUE THEN ANOTHER ROUND OF AFTN TSTORMS TUE AFTERNOON WITH HIGHEST PROBABILITIES AT THIS TIME NEAR GNV AND INCLUDED VCTS AROUND 18Z. && .MARINE...SSW WINDS 10-15 KTS WITH COMBINED SEAS 2-3 FT...UP TO 4 FT NEAR THE GULF STREAM. GUSTY WINDS FROM TSTORM ACTIVITY INLAND POSSIBLE EARLY THIS EVENING. RIP CURRENTS: LOW RISK TUE. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 96 74 97 / 70 40 20 40 SSI 78 91 78 90 / 20 30 30 30 JAX 75 96 76 95 / 60 30 30 30 SGJ 76 92 75 89 / 20 20 20 30 GNV 73 96 74 95 / 60 40 40 40 OCF 74 95 75 95 / 50 40 40 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/NELSON/PETERSON/WALKER
Hazardous weather outlook, Jun 22, 10:16 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1016 PM EDT MON JUN 22 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-240230- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1016 PM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A FEW STRONG THUNDERSTORMS WILL CONTINUE TO IMPACT THE AREA INCLUDING THE ADJACENT COASTAL WATERS THROUGH EARLY TUESDAY MORNING. GUSTY WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HEAT INDEX VALUES NEAR 105 DEGREES EACH AFTERNOON. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jun 22, 10:49 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1049 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 9 N BAXLEY 31.90N 82.34W
06/22/2015 APPLING GA EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG ASBURY CHURCH ROAD.
&&
AENYEDILocal storm report, Jun 22, 10:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1050 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 8 N BAXLEY 31.88N 82.37W
06/22/2015 APPLING GA EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG ALTAMAHA SCHOOL ROAD.
&&
AENYEDISpecial weather statement, Jun 22, 10:53 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1053 PM EDT MON JUN 22 2015
FLZ025-033-125-230345-
INLAND DUVAL FL-ST. JOHNS FL-COASTAL DUVAL FL-
1053 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL 1145 PM EDT...
AT 1053 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BAYMEADOWS...OR NEAR UNF...MOVING NORTH AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...UNF...FRUIT COVE...MANDARIN...
NEPTUNE BEACH...BAYARD...BAYMEADOWS...RIVERSIDE...SAN MARCO...
NOCATEE...DURBIN...SAN PABLO...PALM VALLEY...SAWGRASS...NAS JAX AND
GUANA RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3006 8136 3007 8136 3006 8137 3006 8163
3032 8171 3033 8144 3033 8142 3034 8140
3029 8139 3006 8133
TIME...MOT...LOC 0253Z 177DEG 17KT 3020 8153
NELSONLocal storm report, Jun 22, 10:54 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1054 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM LIGHTNING SW LAKE CITY 30.19N 82.65W
06/22/2015 COLUMBIA FL EMERGENCY MNGR
LIGHTNING CAUSED A MOBILE HOME FIRE.
&&
AENYEDISpecial weather statement, Jun 22, 10:55 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1055 PM EDT MON JUN 22 2015
FLZ036-230330-
ALACHUA FL-
1055 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA COUNTY UNTIL
1130 PM EDT...
AT 1055 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HAWTHORNE...OR 7 MILES NORTH OF CITRA...MOVING NORTHWEST AT 20
MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HAWTHORNE...CROSS CREEK...ROCHELLE...GROVE PARK AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2942 8215 2942 8217 2945 8219 2946 8219
2947 8221 2948 8221 2949 8222 2959 8230
2968 8206 2944 8206 2944 8209 2942 8210
2944 8210 2943 8212 2943 8214
TIME...MOT...LOC 0255Z 153DEG 17KT 2952 8206
NELSONSpecial weather statement, Jun 22, 11:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 PM EDT MON JUN 22 2015
FLZ124-125-230345-
COASTAL NASSAU FL-COASTAL DUVAL FL-
1110 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL AND EAST
CENTRAL NASSAU COUNTIES UNTIL 1145 PM EDT...
AT 1110 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LITTLE TALBOT ISLAND...OR 10 MILES NORTHEAST OF ARLINGTON...
MOVING NORTHEAST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...ARLINGTON...YULEE...NEPTUNE
BEACH...LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3031 8164 3065 8154 3063 8144 3052 8144
3055 8147 3059 8146 3057 8148 3054 8147
3055 8148 3057 8151 3048 8141 3042 8141
3040 8140 3038 8148 3037 8145 3039 8143
3040 8139 3032 8139
TIME...MOT...LOC 0310Z 221DEG 12KT 3044 8148
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:01 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Jun 22, 8:09 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 36 min |
| Jun 22, 8:34 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 26 min |
| Jun 22, 8:42 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 22, 8:50 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 25 min |
| Jun 22, 8:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 22, 9:01 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 29 min |
| Jun 22, 9:13 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 32 min |
| Jun 22, 9:20 PM EDT | Special Weather Statement | JAX | Putnam | 25 min |
| Jun 22, 9:36 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 22, 9:49 PM EDT | Special Weather Statement | JAX | Saint Johns | 41 min |
| Jun 22, 9:51 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 22, 9:54 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jun 22, 10:15 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Jun 22, 10:25 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 35 min |
| Jun 22, 10:38 PM EDT | Special Weather Statement | JAX | Bradford | 52 min |
| Jun 22, 10:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 56 min |
| Jun 22, 10:53 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jun 22, 10:55 PM EDT | Special Weather Statement | JAX | Alachua | 35 min |
| Jun 22, 11:12 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 22, 11:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 22, 11:18 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 87 min |
| Jun 22, 11:32 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 43 min |
| Jun 22, 11:45 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Jun 22, 11:46 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 89 min |
| Jun 22, 11:53 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Jun 22, 11:59 PM EDT | Areal Flood Advisory | JAX | Duval | 91 min |
| Jun 23, 1:23 PM EDT | Special Weather Statement | JAX | Suwannee | 52 min |
| Jun 23, 1:43 PM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Jun 23, 1:56 PM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Jun 23, 2:12 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 48 min |
| Jun 23, 2:22 PM EDT | Special Weather Statement | JAX | Alachua | 23 min |
| Jun 23, 2:46 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 23, 3:03 PM EDT | Areal Flood Advisory | JAX | Alachua | 117 min |
| Jun 23, 3:13 PM EDT | Special Weather Statement | JAX | Bradford | 17 min |
| Jun 23, 3:15 PM EDT | Special Weather Statement | JAX | Putnam | 45 min |
| Jun 23, 3:16 PM EDT | Areal Flood Advisory | JAX | Marion | 119 min |
| Jun 23, 3:22 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 23 min |
| Jun 23, 3:24 PM EDT | Special Weather Statement | JAX | Union | 36 min |
| Jun 23, 3:27 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 33 min |
| Jun 23, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 42 min |
| Jun 23, 3:56 PM EDT | Special Weather Statement | JAX | Clay | 49 min |
| Jun 23, 4:04 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jun 23, 4:06 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 39 min |
| Jun 23, 4:17 PM EDT | Areal Flood Advisory | JAX | Marion | 88 min |
| Jun 23, 4:38 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 52 min |
| Jun 23, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 25 min |
| Jun 23, 5:33 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| Jun 23, 5:37 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 23 min |
| Jun 23, 5:49 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Jun 23, 5:50 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Jun 23, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 60 min |
| Jun 23, 6:17 PM EDT | Areal Flood Advisory | JAX | Duval | 118 min |
| Jun 23, 6:50 PM EDT | Areal Flood Warning | JAX | Duval | 3 hr |
| Jun 23, 6:54 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 66 min |
| Jun 22, 8:09 PM EDT | Areal Flood Advisory | JAX | Bacon, Coffee | 96 min |
| Jun 22, 8:32 PM EDT | Special Weather Statement | JAX | Coffee | 43 min |
| Jun 22, 9:26 PM EDT | Special Weather Statement | JAX | Glynn | 34 min |
| Jun 23, 8:46 AM EDT | Special Weather Statement | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis | 29 min |
| Jun 23, 9:47 AM EDT | Special Weather Statement | JAX | Coffee | 28 min |
| Jun 23, 4:49 PM EDT | Special Weather Statement | JAX | Coffee | 26 min |
| Jun 23, 6:24 PM EDT | Special Weather Statement | JAX | Clinch | 51 min |
| Jun 23, 7:04 PM EDT | Special Weather Statement | JAX | Clinch | 41 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.